MathSciNet Relay Station
MathSciNet bibliographic data
MR422404 (54 #10393) 20D05 (20G40)
Ho, Chat-Yin On the quadratic pairs. J. Algebra 43 (1976), no. 1, 338–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement